# SDR FDEA201401020006

- Difficulty date: January 2, 2014
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 40,490 hours, 37,533 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996600200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR PANEL 161AF HAS NUMEROUS DENTS & PUNCTURED IN 1 LOCATION.  FABRICATED NEW FLOOR PANEL 161AF ON T13 1040702 IAW DRAWING SRZ=25-005.
